JournalsjncgVol. 6, No. 3pp. 481–538

A categorical approach to cyclic duality

  • Gabriella Böhm

    Research Institute for Particle and Nuclear Physics, Budapest, Hungary
  • Dragoş Ştefan

    University of Bucharest, Romania
A categorical approach to cyclic duality cover
Download PDF

Abstract

The aim of this paper is to provide a unifying categorical framework for the many examples of para-(co)cyclic modules arising from Hopf cyclic theory. Functoriality of the coefficients is immediate in this approach. A functor corresponding to Connes’s cyclic duality is constructed. Our methods allow, in particular, to extend Hopf cyclic theory to (Hopf) bialgebroids.

Cite this article

Gabriella Böhm, Dragoş Ştefan, A categorical approach to cyclic duality. J. Noncommut. Geom. 6 (2012), no. 3, pp. 481–538

DOI 10.4171/JNCG/98